# SDR RAIA970206

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Prop De-Ice
- Condition: Failed
- Location: Left
- Part time: 2,349 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

JFK - FLT 7698 - LEFT PROP DE-ICE FAULTS.  MAINTENANCE REPLACED THE LEFT PROPELLER.  (M)
